# SDR HNAA2009051500152

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 51,211 hours, 56,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 51,211 hours, 56,795 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR ESCAPE PATH HAS 2 LAMPS INOP, CEILING EMERGENCY LIGHT IS VERY DIM ROW 5. REMOVED AND REPLACED LIGHT BULB.
